SP Premium
MUSIC2HISEARS
80,000-99,999 SparkPoints 90,792
SparkPoints
 

I hate my meds...

Saturday, December 29, 2018

By being bipolar, I have to be on antipsychotics that are notorious for causing weight gain, and unfortunately, one, Seroquel, is horrible. And it was raised again. And here I am, jumping from 264 back up to 267. Why can't I stop gaining? Why can't I stop yo-yo'ing? I'm on Topamax to help the drugs from causing too much of a jump, so I should be thankful for that. But, I'm just frustrated!!!!


(trying on clothes from latest clothing box today)

So, how does a woman, who is 50, and on drugs who cause weight gain, finally lose this weight? Like my roommate told me, I don't eat sugar, and I'm pretty healthy when it comes to food, and yes, I could add more movement (I need a new job to allow that). I'm just frustrated.
Share This Post With Others
Member Comments About This Blog Post